# SDR AALA20180304005

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 9,368 hours, 4,254 cycles
- Engine: CFM565B73
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, OIL QUANTITY DECREASED ON THE NR 1 ENGINE TO ZERO. OIL PRESSURE SLOWLY BUT STEADILY DECREASED. SHUT THE ENGINE DOWN AT 12 PSI IN LEVEL FLIGHT AT 8000FT MSL. EMERGENCY DELCARED, AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. FOUND DRAIN PLUG NOT SECURED ON THE LEFT ENGINE OIL FILTER HOUSING IN ADDITION TO THE BACK-UP SEAL NOT BEING INSTALLED CORRECTELY.  INSTALLED NEW BACKUP SEAL AND O-RING ON DRAIN PLUG PER AMM 79-21-00. ACCOMPLISHED TAKE OFF POWER RUN FOR 30 MINUTES ALL INDICATIONS NORMAL NO LEAKS NOTED. OK FOR SERVICE.  AIRCRAFT WAS GROUNDED.
